# SDR USAA000545

- Difficulty date: April 12, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N279AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22891
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Part time: 46,143 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND 1 INCH CRACK IN SHELF, STATION 727, STRINGER 18R AFT INBOARD RIVET.  INSTALLED DOUBLER PER SRM 51-10-1.  (M)
